# SDR AALA20020183

- Difficulty date: February 8, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N7532A
- Make and model: Doug DC-9-82
- Aircraft serial: 49924
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AFT CARGO DOOR CUTOUT FORWARD LOWER CHORD ATTACH ANGLE CORRODED.  REMOVED AND REPLACED ATTACH ANGLE PER SRM 51-01.  (M)
